# SDR EBVR20170627001

- Difficulty date: June 27, 2017
- Submitted: June 27, 2017
- Operation: General aviation
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 11,935 hours, 7,383 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION, FOUND CORROSION ON THE WING SKIN BETWEEN RIBS 1A AND 1B.  BLENDED AREA .  COMPLIED WITH PATCH REPAIR INSTALLATION ON THE UPPER WING SKIN BETWEEN RIB 1A AND RIB 1B.
